Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

On pills, using the pulling method. Cramps, sore breasts, diarrhea and brown spotting. Am I pregnant ?

Hi! I had been taking the Pill for about four years and quit last September. Well I am back on the pill as of two months ago, but my boyfriend and I have been sexually active for approximately three months. He doesn t wear a condom but instead pulls out. I don t have exact dates for anything, but I m on the pill. And I KNOW I should have started my period Saturday. Today is Monday and still no period. On this pill I normally have terrible cramps but theres been no cramping as of yet. I ve had sore breasts for about a week now and diarrhea as well. I ve had a brown spotting that only comes when I wipe down there for about a week now as well. ( Implantation bleeding? I m not sure) Anyways. I just wanted to know what you would recommend I do. Is it too early to take a pregnancy test?
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
I have gone through your query and understood the concern. If you have been regularly using the pill for the past two months now, you should have a protected cycle. So, chances of failure are less. Though you have been having unprotected intercourse even before the start of the pill, if you had the normal withdrawal bleed in every cycle, the risk is negligible. Your symptoms are suggestive of a hormone imbalance and hence, a breakthrough bleed. Home pregnancy tests may not read well now and you can get benefit from the blood test for pregnancy. This can be aided by a trans-vaginal sonogram to know the status of the pelvic organs. Further management can be planned accordingly. Hope this helps.
Answered: Wed, 23 Mar 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor